Alert archive / Mississippi / Flash Flood Warnings in 2011

Flash Flood Warning 157, NWS Memphis, TN

September 4, 201112 counties in Mississippi

NWS Memphis, TN issued this flash flood warning at Sep 4, 2011, 8:10 PM CDT for 12 counties in Mississippi. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 4, 2011, 8:10 PM CDT (01:10 UTC)
Expired
Sep 5, 2011, 2:15 AM CDT
In force
6 hr
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Flood severity
None

Counties Alcorn County, MS, Lafayette County, MS, Marshall County, MS, Panola County, MS, Pontotoc County, MS, Prentiss County, MS, Quitman County, MS, Tallahatchie County, MS, Tippah County, MS, Tishomingo County, MS, Union County, MS, Yalobusha County, MS

The radar

The Columbus AFB radar (KGWX), 95 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 4, 10:00 PM CDTFLASH FLOOD6 N Iuka, MSTIME IS ESTIMATED. WTVA AND EMERGENCY MANAGER REPORT A FATALITY DUE TO FLOODING IN COLEMAN STATE PARK NORTH OF IUKA. VAN DROVE THROUGH WATER AT A LOW WATER CROSSING TRYING TO GET BACK INTO THE PARK AND WAS WASHED OFF THE ROAD. 1 MAN DROWNED AND THE OTHER TWO W

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 110 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 1.2 hours before the alert went out and 90 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2011-09-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 218 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2011-09-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
218 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
888 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-42 m²/s²
0-3 km storm-relative helicity
19 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

428 
WGUS54 KMEG 050110
FFWMEG
MSC003-071-093-107-115-117-119-135-139-141-145-161-050715-
/O.NEW.KMEG.FF.W.0157.110905T0110Z-110905T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
810 PM CDT SUN SEP 4 2011

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  ALCORN COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHWESTERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHERN PRENTISS COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHERN TIPPAH COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHERN TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...
  UNION COUNTY IN NORTHEAST MISSISSIPPI...
  LAFAYETTE COUNTY IN NORTHWEST MISSISSIPPI...
  EXTREME SOUTHEASTERN MARSHALL COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHERN QUITMAN COUNTY IN NORTHWEST MISSISSIPPI...
  TALLAHATCHIE COUNTY IN NORTHWEST MISSISSIPPI...
  YALOBUSHA COUNTY IN NORTHWEST MISSISSIPPI...

* UNTIL 215 AM CDT MONDAY

* AT 808 PM CDT...DOPPLER RADAR ESTIMATES 4 TO 6 INCHES OF           
  RAINFALL HAS OCCURRED OVER THE PAST 12 HOURS. SHOWERS AND          
  THUNDERSTORMS WILL PRODUCE AN ADDITIONAL 3 TO 5 INCHES OF RAIN     
  OVER THE NEXT 6 HOURS.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  BATESVILLE...BOONEVILLE...CHARLESTON...CORINTH...NEW ALBANY...
  OXFORD...RIPLEY...WATER VALLEY...GEORGE PAYNE STATE PARK...HOLLY
  SPRINGS NATIONAL FOREST AND J P COLEMAN STATE PARK.

 THIS WARNING ALSO INCLUDES AREAS NEAR SARDIS LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT FLASH FLOODING ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3467 8845 3451 8867 3449 8879 3443 8879
      3416 8924 3416 8950 3402 8953 3389 8978
      3384 9046 3422 9042 3434 8991 3460 8921
      3460 8909 3467 8908 3484 8881 3499 8843
      3500 8819 3499 8819 3492 8815

$$
2 follow-up statements
519 
WGUS74 KMEG 050326
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1026 PM CDT SUN SEP 4 2011

MSC003-071-093-107-115-117-119-135-139-141-145-161-050715-
/O.CON.KMEG.FF.W.0157.000000T0000Z-110905T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
YALOBUSHA MS-UNION MS-TISHOMINGO MS-TIPPAH MS-TALLAHATCHIE 
MS-QUITMAN MS-PRENTISS MS-PONTOTOC MS-PANOLA MS-MARSHALL 
MS-LAFAYETTE MS-ALCORN MS-
1026 PM CDT SUN SEP 4 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 215 AM CDT FOR
ALCORN...LAFAYETTE...EXTREME SOUTHEASTERN MARSHALL...SOUTHERN
PANOLA...NORTHWESTERN PONTOTOC...NORTHWESTERN PRENTISS...SOUTHERN
QUITMAN...TALLAHATCHIE...SOUTHERN TIPPAH...NORTHERN TISHOMINGO...
UNION AND YALOBUSHA COUNTIES...

AT 1026 PM CDT...DOPPLER RADAR ESTIMATES 5 TO 7 INCHES OF RAINFALL
HAS OCCURRED OVER THE PAST 6 HOURS. SHOWERS AND THUNDERSTORMS WILL
PRODUCE AN ADDITIONAL 2 TO 4 INCHES OF RAIN OVER THE NEXT 3 HOURS.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BATESVILLE...
BOONEVILLE...CHARLESTON...CORINTH...NEW ALBANY...OXFORD...RIPLEY...
WATER VALLEY...GEORGE PAYNE STATE PARK...HOLLY SPRINGS NATIONAL
FOREST AND J P COLEMAN STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

&&

LAT...LON 3467 8845 3451 8867 3449 8879 3443 8879
      3416 8924 3416 8950 3402 8953 3389 8978
      3384 9046 3422 9042 3434 8991 3460 8921
      3460 8909 3467 8908 3484 8881 3499 8843
      3500 8819 3499 8819 3492 8815

$$
950 
WGUS74 KMEG 050714
FFSMEG

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
214 AM CDT MON SEP 5 2011

MSC003-071-093-107-115-117-119-135-139-141-145-161-050723-
/O.EXP.KMEG.FF.W.0157.000000T0000Z-110905T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
YALOBUSHA MS-UNION MS-TISHOMINGO MS-TIPPAH MS-TALLAHATCHIE MS-
QUITMAN MS-PRENTISS MS-PONTOTOC MS-PANOLA MS-MARSHALL MS-LAFAYETTE MS-
ALCORN MS-
214 AM CDT MON SEP 5 2011

...THE FLASH FLOOD WARNING WILL EXPIRE AT 215 AM CDT FOR ALCORN...
LAFAYETTE...EXTREME SOUTHEASTERN MARSHALL...SOUTHERN PANOLA...
NORTHWESTERN PONTOTOC...NORTHWESTERN PRENTISS...SOUTHERN QUITMAN...
TALLAHATCHIE...SOUTHERN TIPPAH...NORTHERN TISHOMINGO...UNION AND
YALOBUSHA COUNTIES...

THE HEAVY RAINFALL WHICH PROMPTED THE WARNING HAS DIMINISHED ACROSS
THE WARNED AREA. THUS THE FLASH FLOOD WARNING HAS BEEN ALLOWED TO 
EXPIRE. LIGHT RAIN MAY CONTINUE TO OCCUR THROUGHOUT THE MORNING 
HOURS. IN ADDITION...RIVERS AND STREAMS MAY CONTINUE TO RUN HIGH DUE 
TO THE AMOUNT OF RAINFALL THAT HAS FALLEN.

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

LAT...LON 3467 8845 3451 8867 3449 8879 3443 8879
      3416 8924 3416 8950 3402 8953 3389 8978
      3384 9046 3422 9042 3434 8991 3460 8921
      3460 8909 3467 8908 3484 8881 3499 8843
      3500 8819 3499 8819 3492 8815

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this flash flood warning went out at Sep 4, 7:05 PM CDT, 1 hour 5 minutes earlier.

Area forecast discussion, Sep 4, 7:05 PM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MEMPHIS TN
705 PM CDT SUN SEP 4 2011

.UPDATE...

UPDATED FOR 00Z AVIATION DISCUSSION BELOW.

JCL

&&

.DISCUSSION... /ISSUED 317 PM CDT SUN SEP 4 2011/

A MIXTURE OF HEAVY RAIN...RAIN SHOWERS AND A FEW EMBEDDED
THUNDERSTORMS WERE OCCURRING THIS AFTERNOON WITH RAINFALL AMOUNTS
APPROACHING TWO INCHES FROM THE EARLY MORNING HOURS IN THE BAND
ALONG A WEBB TO BELMONT MISSISSIPPI LINE. TEMPERATURES HAVE
MAINLY BEEN STEADY TO SLOWLY FALLING AS THE HEAVIER PRECIPITATION
MOVES NORTH. THE COLD FRONT OVER THE AREA HAS BECOME MORE ILL
DEFINED BUT BELIEVE IS SET UP JUST NORTH OF INTERSTATE FORTY.

FOR TONIGHT THROUGH LABOR DAY...RAIN WITH A SLIGHT CHANCE OF
THUNDER WILL CONTINUE TO PERSIST THROUGH THIS PERIOD ALONG AND
SOUTH OF INTERSTATE FORTY. THE HEAVIEST AMOUNT OF RAINFALL APPEARS
TO BE LINING UP WITH THE CURRENT FLOOD WATCH THAT EXTENDS FROM
TALLAHATCHIE TO TISHOMINGO COUNTIES IN NORTH MISSISSIPPI. NOTICED
HOWEVER...THAT RAIN HAS NOT BEEN AS HEAVY IN SOUTHERN CALHOUN
EASTWARD TO MONROE COUNTIES. THESE THREE COUNTIES MAY BE UNDER THE
GUN FOR A FEW STRONG STORMS OVERNIGHT TONIGHT AS SOME MIDLEVEL DRY
AIR IS GETTING SHUNTED NORTH AND ENTRAINED INTO LEE. A COUPLE
TORNADO WARNINGS HAVE BEEN ISSUED WITH A CURRENT LINE OF STORMS
JUST NORTHWEST OF MERIDIAN. TEMPERATURES WILL REMAIN STEADY IN
THE MID AND UPPER 60S WITH NORTH AND NORTHEAST WINDS INCREASING TO
15 TO 20 KNOTS TONIGHT AND 25 TO 30 KNOTS ON MONDAY. THUS HAVE
ISSUED A WIND ADVISORY BEGINNING MONDAY MORNING FOR THE ENTIRE
MIDSOUTH. PUSHED CLOUD COVER BACK TOWARDS THE WEST ACROSS EASTERN
ARKANSAS TONIGHT AND MONDAY TO LINE UP WITH A GFS AND EURO MODEL
BLEND. FEEL THOUGH THAT NORTHEAST ARKANSAS WITH ONLY SEE A SLIGHT
CHANCE FOR RAIN AS MODELS CONTINUE TO SHOW A SHARP PRECIP GRADIENT
SETTING UP FROM A MEMPHIS TO MARTIN LINE. THE HEAVIEST OF THE RAIN
WILL FALL ACROSS NORTHEAST MISSISSIPPI TOMORROW AS THE GFS HAS
BEEN THE MODEL OF CHOICE WITH LEES SLOW MOVING NORTHEASTWARD TRACK.

MONDAY NIGHT THROUGH TUESDAY...LEE IS EXPECTED TO MOVE TOWARDS
BIRMINGHAM ALABAMA BY LATE TUESDAY KEEPING LIKELY POPS AND
MODERATE RAIN IN ACROSS NORTHEAST MISSISSIPPI THROUGH TUESDAY
MORNING WHEN THE CURRENT FLOOD WATCH IS PROGGED TO EXPIRE.
HOWEVER...CONFIDENCE IS ACTUALLY LOWERING THAT FLOODING RAINS MAY
NOT BE OVER AT THIS POINT ACROSS PORTIONS OF NORTH MISSISSIPPI AS
LEE BECOMES EXTRATROPICAL AND STALLS TO CLOSE TO THE REGION.
THUS...FUTURE FORECASTS WILL HAVE TO REEVALUTE THIS SCENARIO
LEADING TO A POSSIBLE WATCH EXTENSION.

MODELS SHOW A MAX 925MB MAX WIND BAND REMAINING OVER THE MID SOUTH
ON TUESDAY SO CONFIDENCE IS HIGH ADVISORY WINDS WILL PERSIST
THROUGH THE EARLY EVENING HOURS. HIGH TEMPERATURES WILL REMAIN TEN
TO FIFTEEN DEGREES COOLER ACROSS AREAS ALONG AND EAST OF THE
MISSISSIPPI RIVER WITH SLIGHTLY WARMER TEMPERATURES ACROSS
ARKANSAS AND THE BOOT HEEL OF MISSOURI WHERE PEEKS OF SUNSHINE WILL
OCCUR.

WEDNESDAY THROUGH FRIDAY...CONTINUED WITH A EURO/GS BLEND DURING
THIS PERIOD WITH SLIGHT TO CHANCE POPS IN ACROSS THE MAJORITY
MID SOUTH AS LEE BECOMES EXTRA TROPICAL AND A CLOSED 500MB LOW
DEVELOPS ACROSS THE TENNESSEE/OHIO RIVER VALLEYS. TEMPERATURES WILL
REMAIN BELOW NORMAL THROUGH THIS PERIOD WITH ONLY THE FAR WESTERN
COUNTIES REMAINING DRY.

SATURDAY AND SUNDAY...AN UPPER LEVEL LOW ACROSS THE LOWER OHIO
VALLEY WILL KEEP THE MID SOUTH IN DIVERGENT FLOW ALOFT. INSTABILITY
SEEMS LIKELY DURING THE LATE MORNING AND AFTERNOON HOURS FOR
ISOLATED SHOWER AND STORM ACTIVITY. SO HAVE LEFT LOW POPS IN
ACROSS THE ENTIRE MID SOUTH. TEMPERATURES ARE ANTICIPATED TO
INCREASE A FEW DEGREES...HOWEVER THEY WILL STILL STAY REMAIN BELOW
NORMAL FOR EARLY SEPTEMBER.

JAB

&&

.AVIATION...

00Z TAF CYCLE (05/00Z-06/00Z)

TROPICAL STORM LEE OVER SOUTHEAST LA IS FORECAST TO MOVE
EAST-NORTHEASTWARD INTO SOUTHERN MS BY MONDAY AFTERNOON.
WIDESPREAD RAIN WILL CONTINUE ACROSS MUCH OF NORTH MS AND PARTS OF
SOUTHWEST TN. IFR CONDITIONS WILL PREVAIL AT KTUP THROUGHOUT THE
PERIOD. KMEM AND KMKL WILL BE ON THE NORTHWEST EDGE OF THE RAIN
WILL MVFR CONDITIONS PREVAILING OVERNIGHT. THE RAIN WILL TAPER OFF
AT KMEM AND KMKL MONDAY MORNING AS LEE MOVES FURTHER TO THE EAST
WITH CONDITIONS GRADUALLY IMPROVING TO VFR AT THOSE SITES. VFR
CONDITIONS WILL PREVAIL AT KJBR THROUGHOUT THE PERIOD. A TIGHTENING
PRESSURE GRADIENT BETWEEN TROPICAL STORM LEE AND HIGH PRESSURE
SLOWLY BUILDING IN FROM THE NORTHWEST WILL CAUSE STRENGTHENING
WINDS ACROSS THE MIDSOUTH. NORTH TO NORTHEAST WINDS INCREASING
OVERNIGHT BECOMING 12-15 KTS WITH GUSTS 18-20 KTS...THEN WINDS
CONTINUING TO INCREASE MONDAY BECOMING 17-20 KTS WITH GUSTS 27-30
KTS.

JCL

&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  65  74  58  77 /  40  50  20  10
MKL  64  73  59  75 /  60  50  20  20
JBR  62  73  57  75 /  20  30   0   0
TUP  67  73  62  72 / 100  90  60  30

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY FROM 7 AM MONDAY TO 7 PM CDT TUESDAY FOR CLAY-
     CRAIGHEAD-CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-
     MISSISSIPPI-PHILLIPS-POINSETT-RANDOLPH-ST. FRANCIS.

MO...WIND ADVISORY FROM 7 AM MONDAY TO 7 PM CDT TUESDAY FOR DUNKLIN-
     PEMISCOT.

MS...WIND ADVISORY FROM 7 AM MONDAY TO 7 PM CDT TUESDAY FOR ALCORN-
     BENTON MS-CALHOUN-CHICKASAW-COAHOMA-DESOTO-ITAWAMBA-
     LAFAYETTE-LEE MS-MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-
     QUITMAN-TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-TUNICA-UNION-
     YALOBUSHA.

     FLOOD WATCH THROUGH TUESDAY MORNING FOR ALCORN-BENTON MS-CALHOUN-
     CHICKASAW-COAHOMA-ITAWAMBA-LAFAYETTE-LEE MS-MARSHALL-MONROE-
     PANOLA-PONTOTOC-PRENTISS-QUITMAN-TALLAHATCHIE-TATE-TIPPAH-
     TISHOMINGO-UNION-YALOBUSHA.

TN...WIND ADVISORY FROM 7 AM MONDAY TO 7 PM CDT TUESDAY FOR CARROLL-
     CHESTER-CROCKETT-DECATUR-DYER-FAYETTE-GIBSON-HARDEMAN-
     HARDIN-HAYWOOD-HENDERSON-HENRY-LAKE-LAUDERDALE-MADISON-
     MCNAIRY-OBION-SHELBY-TIPTON-WEAKLEY.

&&
Hazardous weather outlook, Sep 4, 3:23 PM CDT, 4 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
323 PM CDT SUN SEP 4 2011

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-052230-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
323 PM CDT SUN SEP 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FLOOD WATCH HAS BEEN ISSUED FOR NORTHEAST AND PORTIONS OF NORTH
CENTRAL MISSISSIPPI THROUGH TONIGHT. TROPICAL STORM LEE WILL
SLOWLY MOVE THROUGH SOUTHERN LOUISIANA AND MISSISSIPPI TONIGHT.
OUTER RAIN BANDS WILL AFFECT PORTIONS OF NORTH AND NORTHEAST
MISSISSIPPI TONIGHT...PRODUCING EXTENDED PERIODS OF MODERATE TO
OCCASIONALLY HEAVY RAINFALL.

AN ISOLATED STRONG STORM WILL BE POSSIBLE OVERNIGHT SOUTH OF A
COFFEEVILLE TO AMORY MISSISSIPPI LINE. STRONG GUSTY WINDS WILL BE
THE MAIN THREAT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A FLOOD WATCH CONTINUES OVER NORTHEAST MISSISSIPPI MONDAY THROUGH
TUESDAY MORNING. OUTER RAIN BANDS FROM TROPICAL STORM LEE WILL
LIKELY AFFECT NORTHEAST MISSISSIPPI... AS THE SYSTEM MOVES INTO
WEST CENTRAL ALABAMA BY TUESDAY MORNING.

A WIND ADVISORY HAS BEEN ISSUED FOR THE ENTIRE MIDSOUTH MONDAY
MORNING THROUGH TUESDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

RAINFALL AND FLOODING REPORTS MAY BE REQUESTED OF SPOTTERS TONIGHT
THROUGH TUESDAY MORNING OVER NORTHERN MISSISSIPPI.

JAB

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 4, 8:24 PM CDTFlash Flood WatchMEGAlcorn, Benton, Calhoun, Chickasaw, Coahoma, Itawamba and 14 more26 hr
Sep 4, 10:32 PM CDTFlash Flood WarningMEGItawamba, Lee, Pontotoc, Prentiss, Tishomingo, Union23 hr
Sep 5, 1:45 AM CDTRiver Flood WarningMEGLafayette, Marshall, Union9 hr
Sep 5, 2:08 AM CDTFlash Flood WarningMEGCalhoun, Chickasaw, Itawamba, Lafayette, Lee, Monroe and 2 more16 hr
Sep 5, 8:10 AM CDTFlash Flood WarningMEGCalhoun, Lafayette, Lee, Panola, Pontotoc, Prentiss and 3 more6 hr
Sep 5, 8:19 AM CDTFlash Flood WarningMEGAlcorn, Benton, Lafayette, Marshall, Prentiss, Tippah and 2 more13 hr
Sep 5, 5:49 PM CDTFlash Flood WarningMEGChickasaw, Itawamba, Lee, Monroe, Pontotoc, Tishomingo97 min

Nearby

Flash Flood Warnings in Mississippi, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.